# SDR AALA202307288043

- Difficulty date: May 26, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A320*
- Aircraft serial: 1442
- Aircraft time: 72,023 hours, 27,425 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3282
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 45,915 hours, 19,656 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL THROUGH ENTIRE CABIN IN FLIGHT. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202305308043: MAINTENANCE ACCOMPLISHED SMOKE ODOR FUME TROUBLESHOOTING TASK CARDS AND FOUND OIL RESIDUE IN THE APU COMPARTMENT. MAINTENANCE CLEANED THE APU COMPARTMENT, APU INLET AND OPERATED THE APU WITH NO LEAKS NOTED. MAINTENANCE ACCOMPLISHED THE DECONTAMIANTION OF THE ENVIRONMENTAL CONTROL SYSTEM PER TASK CARD 26L00021014. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPISHED WITH NO ODORS NOTED.  ** (CLOSED)
